# SDR FDEA201701180225

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 19,145 hours, 3,118 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST-FLIGHT CHECK FOUND BRAKE UNIT NR 7 WITH  TEMP 0 ON GEAR PAGE, BRAKE COLD AT TOUCH.  FURTHER TROUBLESHOOTING IAW 32-46-00-810-807, INSPECTED THE NR 7 BRAKE TEMP SENSOR, REMOVED AND REPLACED THE NR 7 BRAKE ASSY IAW MM 32-45-07-04-0,  REMOVED AND REPLACED NR 7 HUBCAP IAW 32-45-00-4, ACCOMPLISHED ADJUSTMENT & TEST OF TIRE PRESSURE INDICATION IAW MM 32-49-00-5, INDICATION OPS CHECKED NORMAL. REMOVED AND REPLACED NR 7 BRAKE TEMP SENSOR IAW MM 32-46-03-4, ACCOMPLISHED ADJUSTMENT & TEST OF BRAKE TEMP INDICATION IAW MM 32-46-00-5, ALL TEST PASSED. REMOVED AND                     REPLACED THE NR 7 WHEEL SPEED TRANSDUCER IAW MM 32-42-04-4 AND TESTED IAW MM 32-42-00-5, ALL TEST PASSED, NO ACTIVE MAINT MESSAGES. INTERROGATED MAT AND FOUND NO FAULTS IN PRESENT FAULTS, EXISTING FAULTS, AND FAULT HISTORY PERTAINING TO CHAPTER 32. REACTIVATED NR 7 MLG BRAKE. PERFORMED ANTI-SKID & AUTOBRAKE CONTROL SYSTEM, AUTOBRAKE APPLICATION GROUND TEST IAW AMM 32-42-00-5. TEST PASSED.
